Communications in Analysis and Geometry

Volume 15 (2007)

Number 3

Transversality of holomorphic mappings between real hypersurfaces in different dimensions

Pages: 589 – 611

DOI: http://dx.doi.org/10.4310/CAG.2007.v15.n3.a6

Authors

M.S. Baouendi

Peter Ebenfelt

Linda P. Rothschild

Abstract

In this paper, we consider holomorphic mappings between real hypersurfaces in different dimensional complex spaces. We give a number of conditions that imply that such mappings are transversal to the target hypersurface at most points.

Full Text (PDF format)